MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number A-FASE-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); Cardiac Perforation (2513)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
Following a ventricular tachycardia ablation procedure, the patient experienced transient ischemic attack (tia).A head ct scan performed on (b)(6) 2021 a minute hypodensity consistent with a tia.Additionally, the patient experienced a transitory double vision episode.The patient was treated with anticoagulant therapy.A ct scan performed on (b)(6) 2021, documented stability of the lesion and the event resolved with no further complications to the patient.There were no performance issues with any abbott devices.
 
Event or Problem Description
Following a ventricular tachycardia ablation procedure, the patient experienced transient ischemic attack (tia).A head ct scan performed on (b)(6) 2021 a minute hypodensity consistent with a tia.Additionally, the patient experienced a transitory double vision episode.The patient was treated with anticoagulant therapy.A ct scan performed on (b)(6) 2021, documented stability of the lesion and the event resolved with no further complications to the patient.There were no performance issues with any abbott devices.Per clinical update: during an additional procedure that took place in july 2022, an effusion occurred requiring pericardiocentesis and a blood transfusion.The physician stated that the effusion was related to the ablation procedure, but it's unknown if an abbott device contributed to the event.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12546100
Report Number3008452825-2021-00474
Device Sequence Number10980976
Product Code OAD
UDI-Device Identifier05415067020031
UDI-Public05415067020031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberA-FASE-D
Device Catalogue NumberA-FASE-D
Device Lot Number7871157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight60 KG